# SDR DALA2024031703382

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1440 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CLIPS AT AFT CARGO COMPARTMENT, STA 1440 AFT SIDE OF FRAME IS CORRODED BETWEEN S-29R AND S-28. CORRECTIVE ACTION: REMOVED, FABRICATED AND INSTALLED NEW FRAME SECTION IAW B757 SRM 51-40-05, B757 SRM 51-40-02 AND B757 SRM 53-60-07-0I. (LP 0247484)
